# SDR JJBA20220331056

- Difficulty date: March 31, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N16170
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500850
- Aircraft time: 36,916 hours, 24,971 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 7287503517
- Condition: Damaged
- Location: Sidewall Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING SMELL COMING FROM CABIN FROM SEATS 11A AND 18A. INSPECTED AND FOUND 11A SIDEWALL END SOCKET DAMAGED. REMOVED 11A AND 10A SIDEWALL LIGHTS. BALLAST DEACTIVATED. REMOVED AND REPLACED HARNESS, ELECTRICAL ASSEMBLY. NO MORE BURNING SMELL, OPS CHECK SAT. BALLAST RE-ACTIVATED
